# SDR CA990818005

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A65
- Engine: Lyc IGSO480A1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE FAILED, NR 5 CYLINDER CONNECTING ROD BROKEN.
